MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558600
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6); reported here as the name exceeded character limit for designated field.Block h6: imdrf device code a05 captures the reportable investigation results of broken catheter in the balloon inner sheath.Block h11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed, and a visual inspection found that the inner sheath in the balloon section was broken.Functional and microscopic evaluation shows the balloon was inflated without issue; however, it was unable to maintain pressure due to a pinhole located approximately 85 mm from the device tip.Additionally, the inner sheath broke that allows water to exit through this lumen was compromised, resulting in leakage.No other problems with the device were noted.The product analysis revealed that the that the inner sheath in the balloon section was broken.The problem is consistent with mechanical stress likely incurred during handling or use of the device.Such damage may result from procedural manipulation, contact with other instruments, or force applied during advancement, inflation, or withdrawal.The condition of the inner sheath is most likely associated with operational factors encountered during the procedure rather than a manufacturing-related issue.Additionally, the pinhole found in the balloon occurred due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during or previous the procedure, could have caused the problem found on the distal section of the balloon that causes leak.Based on all gathered information, the most probable root cause of this complaint is adverse event related to procedure.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the bile duct papillary orifice to treat bile duct stones during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2025.During the procedure, when the papillary orifice of bile duct was pre-dilated, the balloon was damaged and the contrast medium leaked.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation results: the inner sheath in the balloon section was broken.Please refer to block h11 for full investigation details.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24731723
Report Number3005099803-2026-01138
Device Sequence Number10421755
Product Code FGE
UDI-Device Identifier08714729797487
UDI-Public(01)08714729797487(17)280108(10)35584242
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558600
Device Catalogue NumberM00558600
Device Lot Number0035584242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight62 KG